# SDR UALA2013070104596

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 54,018 hours, 21,729 cycles
- Engine: Iae V2522A5
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Condition: Damaged
- Location: Dc Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRICAL DC ESS BUSS SHED ECAM, RETURNED TO FIELD.  REMOVED & REPLACED DC SHED ESSENTIAL BUSS CONTACTOR, ALL OPS CHECKED NORMAL.
